# SDR R61A20110197

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 11,720 hours, 9,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR VISUAL INDICATOR NOT WORKING, LATCH NOT CLOSING CORRECTLY.  MAINTENANCE CYCLED DOOR MECHANISM, DOOR INDICATION NOW CHECKS GOOD PER EMB AMM 52-41-00-0.
